New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Devine Mercy
Regular Member


Date Joined Mar 2003
Total Posts : 20
   Posted 8/23/2005 8:25 AM (GMT -7)   
I was just wondering if anyone else has the same problem with their meds as me. when i take my meds i become deadend. my creativity goes everything goes, but if i dont take it i get bad off. it is so frustrating. does anyone else have this problem and is their any thing
to help it. Devine Mercy

CheerDad
Veteran Member


Date Joined Apr 2004
Total Posts : 2284
   Posted 8/23/2005 8:40 AM (GMT -7)   
I do depending on the med. Talk to your doc and see if there is a possibility of trying a different med that doesn't numb you so much.
We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.
 
Randy
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


JohnD
Regular Member


Date Joined Aug 2004
Total Posts : 472
   Posted 8/23/2005 8:50 AM (GMT -7)   
i agree with Randy, some of the meds can make you feel like a zombie. ask your doc if he/she thinks you should try something different. sometimes it takes some trial and error to get the med that works best for you. may take a few trys to get it right.


37, Married w/ four kids.
Had problems since age 13.
Dx'd with Crohn's in Spring of 1991.
Resection that December.
Long remission.
Had follow up surgery December of 2004.
 
 
 


Ralph
Regular Member


Date Joined Aug 2004
Total Posts : 139
   Posted 8/23/2005 9:47 AM (GMT -7)   
Devine Mercy

Don't fret. I have been on meds for years now ( maybe 10) I suffer from periodic depressions which last from 1 month to 3 or 4. Not suicidal, but they have caused me at times to feel exactly llike you feel.

Like a Zombie. No energy, no will to do anything, no motivation. Little tasks seem monumental to me. Even mowing the lawn is a great challange to me when I am in a depression. don't want to socialize with anybody and everything is negative.

Then someone comes along an tells you to "cheer up". These people just don't help even if they mean well. I was on Zoloft 150mg at first a few years ago but it just didn't agree with me. I am presently on Effexor. I tumbled into this depression July 1st and 7 weeks later I am starting to come out of it ( I hope)

Went to my doctor and he raised my dosage fron 75 to 150mg. This made me even worse instead of helping. After going 3 weeks not being to do much of anything, I reduced my dosage to 75mg. and now I seem to feel better. I Have an appointment ths week to see if I mihgt change my medication.

At any rate, don't give up on trying different things. For some, exercise helps, or new surroundings, or talking to people on this board. Doctors it seems all too often are so busy with so many patients, they may not be able to give you the attention you deserve.

We all react to meds in different ways. What works for one does not necessarily work for others.

Good luck and keep us informed.

yeah

susan n
New Member


Date Joined Sep 2005
Total Posts : 14
   Posted 9/22/2005 4:11 PM (GMT -7)   
it depends on the medication, so don't give up!
prozac turned me into a zombie, i was actually speaking
in a monotone! when i switched to paxil it was like
a miracle cure. i felt "normal". this was a long time
ago. now i'm on effexor 225mg, for about 3 years.
no side effects. if your feeling "deadend" talk to
your doctor, don't live like that!

Nicky (coquitlam55)
Veteran Member


Date Joined Jul 2005
Total Posts : 505
   Posted 9/22/2005 6:59 PM (GMT -7)   

Hello,

For me, feeling deadened can be a result of one of two things:

1. Depression or
2. Medications

If I am feeling particularly depressed, regardless of the medication I don't feel anything and until I feeling better don't start feeling anything again.

On different medications I have had different reactions and found that working with my doctor to modify them and / or their dosage usually works to fix them.

Good luck.


Nicky
________________________________________________________________________________
 
The secret of health for both mind and body is not to mourn for the past, not to worry about the future, or not to anticipate troubles, but to live in the present moment wisely and earnestly.   Buddha

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 11:00 AM (GMT -7)
There are a total of 2,732,122 posts in 300,996 threads.
View Active Threads


Who's Online
This forum has 151159 registered members. Please welcome our newest member, webers.
260 Guest(s), 14 Registered Member(s) are currently online.  Details
Krimpet 🍔, PeteZa, Wdan, Michael_T, Bucko, sararectenwald1, ChickNorris, pmm73, rockyfords, Jingles1234, Kmuth, joee, MollieMae, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer